International Journal of Science and Research (IJSR)
Mathematics
Downloads: 128 | Views: 839
Mathematics, India, Volume 3 Issue 12, December 2014
Pages: 374 - 378Deterministic Model of Decreased ACTH and Cortisol Responses to Stress in Healthy Adults with Childhood Maltreatment
Geetha.T | Karthika.K
Downloads: 128 | Views: 782
Mathematics, Greece, Volume 4 Issue 2, February 2015
Pages: 1086 - 1090On the Evaluation of the Fifth Degree Elliptic Singular Moduli
Nikos D. Bagis
Downloads: 128 | Views: 732
Mathematics, Indonesia, Volume 4 Issue 2, February 2015
Pages: 1581 - 1585Formal Deductive Proof in Geometry and its Implication in Teaching Process
Khairani | Gandayani Siregar | Nurmala Siregar
Downloads: 128 | Views: 1047
Mathematics, Indonesia, Volume 4 Issue 3, March 2015
Pages: 2411 - 2415Comparison between Tobit and Interval Censored Regression Model in STIFIN Test and GPA Prediction
Eka Rusdiana | Nilayani | Sri Pra Viana Elina | Liza Setyaning Pertiwi
Downloads: 128 | Views: 764
Mathematics, Iraq, Volume 4 Issue 5, May 2015
Pages: 1606 - 1610On a New Subclass of Univalent Functions with Negative Coefficients Defined by Ruscheweyh Derivative
Waggas Galib Atshan | Ali Hussein Battor | Azhar Jawad Kadhim
Downloads: 128 | Views: 760
Mathematics, India, Volume 4 Issue 5, May 2015
Pages: 2469 - 2471Representation of Projection Operators on Fractal Measures in Weighted Modulation Spaces
Deepak Kartikey | Dr. S. S. Pandey
Downloads: 128 | Views: 807
Mathematics, India, Volume 4 Issue 5, May 2015
Pages: 2650 - 2654Viscosity and Soret Effects on Unsteady Hydro Magnetic Gas Flow along an Inclined Plane
Y. Harnath | Dr. A. Sudhakaraiah
Downloads: 128 | Views: 834
Mathematics, Iraq, Volume 4 Issue 6, June 2015
Pages: 204 - 219New Types of Connected Spaces by Semi Cocompact Open Set
Raad Aziz Al-Abdulla | Hadeel Husham Al-Zubaidi
Downloads: 128 | Views: 741
Mathematics, Ethiopia, Volume 4 Issue 9, September 2015
Pages: 288 - 291Left-Invertible Matrices
Gezahagne Mulat Addis
Downloads: 128 | Views: 805
Mathematics, Sudan, Volume 4 Issue 10, October 2015
Pages: 921 - 922Conditions of Boundedness and Compactness Sum of Operators on Weighted Berman Space
Eltigani Ismail Hassan